# SDR UALA2011091905053

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,710 hours, 11,915 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440401
- Part serial: 113
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR INOPERATIVE.  REPLACED WX RADAR SCANNER AND FLAT PLATE.  WX RADAR WAS TOTALLY INOP WITH WX FAIL ANT DISPLAYED.  AFTER REPLACEMENT, FAIL MSG WAS NOT DISPLAYED AND WX RADAR TESTS AND IS OPERATIONAL.  CHECKS OKAY.
